# SDR FDEA202510272092

- Difficulty date: October 27, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA30001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION CARRY OUT ON THE FUSELAGE SKIN   EDGE AT THE SECOND COAX PENETRATION HOLES OF INMARSAT SATCOM, BETWEEN STATION   939 AND STATION 959, FOUND CRACK INDICATION ON THE EDGE OF THE SKIN. CRACK ON THE FUSELAGE SKIN EDGE AT THE SECOND COAX PENETRATION HOLES OF INMARST   SATCOM, BETWEEN STATION 939 AND STATION 959 REPAIRED AS PER EA# 1-5330-T0385062 P1   TITLE: FUSELAGE - PLATES & SKINS -SKIN PANEL CUTOUT C/T AREO - I SATCOM ANTENNA   INSTALLATION- CRACK REPAIR BETWEEN STA939.00 - STA 959.00 AND LONGERON 1L -1R* THIS EA   DEVIATES FROM EO 1-2328-E0365946.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
